Ask an expert
Question

27 Jan 2004

Discharge
Hi Doc

Im 21 and never been sexually active. I get a discharge every day for a few months now. Sometimes its white, cheese like, other times its just like water coming out. And other times its yellow/whitish. Its smells sour. I was on dianne 35 for 2 years and then went on minerva for 2 months and its then when it started. I have been of the pill for a few months. Im also under a lot of stress. Please tell me why this is happening?
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

A white cheesy discharge sounds like thrush. This is usually very itchy. If it is clear, it may be normal. Sometimes the Pill causes an increase in normal discharge.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote